Integral Equations and Operator Theory

, Volume 40, Issue 2, pp 212–230

Interpolation and prediction problems for connected compact abelian groups

  • Marisela Dominguez
Article

DOI: 10.1007/BF01301466

Cite this article as:
Dominguez, M. Integr equ oper theory (2001) 40: 212. doi:10.1007/BF01301466

Abstract

Extensions of the Nehari theorem and of the Sarason commutation theorem are given for compact abelian groups whose dual have a complete linear order compatible with the group structure. As a special case a version of the classical interpolation theorem due to Carathéodory — Féjer is obtained.

For these groups an extension of the Helson — Szegö theorem and integral representations for positive definite generalized Toeplitz kernels are given.

MSC numers

Primary 47A57Secondary 60G25

Copyright information

© Birkhäuser Verlag 2001

Authors and Affiliations

  • Marisela Dominguez
    • 1
  1. 1.Dpto de Matemáticas. Fac. CienciasUniversidad Central de VenezuelaCaracasVenezuela